MathSciNet Relay Station
MathSciNet bibliographic data
MR2119936 (2005j:76038) 76E06 (37G35 37N10)
Ma, Tian; Wang, Shouhong Dynamic bifurcation and stability in the Rayleigh-Bénard convection. Commun. Math. Sci. 2 (2004), no. 2, 159–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement